# SDR MASA20201228142

- Difficulty date: November 29, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320774
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORORSION ON ANGLE ATTACHED TO STRINGER 26LT/26RT IN STA F2-349 TO FS 364 AT MAIN AVIONICS COMPARTMENT (E/E).  CORRECTIVE ACTION: ANGLE ATTACHED TO STRINGER 26LT/26RT IN STA F2-349 TO FS 364 AT MAIN AVIONICS COMPARTMENT WAS REPLACED, PER CRJ900 SRM-51-42-20-001-001-A01.  ANGLE ATTACHED TO STRINGER 26LT WAS CLEANED, PER CRJ900 SRM-51-26-00-001-001-A01.
